INTERNATIONAL JOURNAL OF GEOMETRIC METHODS IN MODERN PHYSICS, vol.8, no.1, pp.107-113, 2011 (Journal Indexed in SCI)
Article / Article
Title of Journal :
INTERNATIONAL JOURNAL OF GEOMETRIC METHODS IN MODERN PHYSICS
We derive differential equations for non-null elastic curves on 2-dimensional anti-de Sitter space. Then, we solve these differential equations in terms of Jacobi's elliptic functions. Also, we give a relation between curvature and torsion of elastic curve on 2-dimensional anti-de Sitter space.